# SDR HALA2018031500103

- Difficulty date: March 14, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33467
- Aircraft time: 57,542 hours, 10,544 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Weather Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WEATHER RADAR SYSTEM INOPERATIVE.  PAINTS SOLID RED AT ALL TILT SETTINGS.  RECYCLED THE LT WEATHER RADAR CIRCUIT BREAKER,  OPS CHECKED IAW MM 34-53-00.  OK TO CONTINUE.
